Doctor insights on:
Boost High Protein Medication
My c reactive protein high 29.9....what can I do to lower that no. What supplements or medications help...thanks?
I Have high pressure and controlled by Ammolopress AT. Suffering from PE and Low libido. I am on medication for protein leak. Can I have Viagra (sildenafil) ?
Apart from treatment & medication, does high protein intake enhance the recovery process of patients suffering from koch's spine & psoas abscess?
I think it dose: A high-protein diet is recommended by many medical professionals for healing wounds or burns, because protein helps repair the body's organs and tissues. Lack of protein may decrease a person's immune system and his ability to heal from sickness and injuries. Eating a diet rich in protein from natural sources, and possibly from supplementation, may speed healing and decrease recovery time. ...Read more
Im 45 with CKD stage 4.On medication for hbp .My bro. Is diabetic, has hbp, high uric acid with blood
and protein in urine but kidney function is ok.?
Less than 130/80.: Not sure what the question is, but your brother should watch his BP carefully. Goal is 130/80 or lower. He should be on an angiotensin converting enzyme inhibitor such as lisinopril. It looks like you should be too. Don't worry too much about uric acid if he does not have gout. ...Read more
My son (12) drinks a boost high protein shake each morning with his toast and fruit. He is complaining of nausea afterward. Could it be the boost?
I am on high protein diet...Plus I am involved in vigorous exercise but no improvement in muscles..Size.. Can u suggest what non steroid drug to take?
Type of Exercise: The type of exercises you do matter. You need to engage in more anaerobic exercises than aerobic. While weight lifting, squats, push-ups and crunches (all anaerobic) will build the different muscle groups, running and other aerobics will burn calories and build your cardiovascular endurance but help you lose, not gain weight. Talk to a trainer to help you draw up an exercise plan. Good luck! ...Read more
I need some medication to get some proteins cause I'm feeling very week need some strength to go to gym. suggest me some pills and too scared to do an?
No protein.: You need to find out why you are weak. Supplements are basically worthless, & you will do better, & your work-out will profit you more, if you eat real food, properly prepared. increased amounts of protein are unnecessary and do grant you more strength, only continued weight lifting improves strength. See Scwarzenegger's book "Weight Training for Athletes." Great book by a champion bodybuilder! ...Read more
MULTIPLE CAUSES: The only way to remove protein from your urine is to discover the cause and improve or eliminate it. Certain things--fever, heat/cold exposure, strenuous exercise, emotional stress--can cause temporary rises in urine protein. But most of the causes--diabetes, chronic kidney disease, hypertension and heart disease, cancers, certain drugs, etc, are often permanent. No meds would help. ...Read more
So the condition is not serious if my blood test showed protein in the urine & Dr said to do another test in 6 months but prescribed no medication?
Proteinuria: Hi, how much protein did you have in ur Urine? Why are you taking Antibiotics, sometimes infections could cause some protein in urine. Also you have high blood pressure which if it's not well controlled could cause damage to the kidney and therefore Protein in urine, if the amount of protein is not significant in ur urine, repeating in in 3-6 months is a good plan. ...Read more
Cause?: That really depends on the cause. If traces of protein are noted in an otherwise healthy person, it may be due to rigorous exercise. However, if you have high blood pressure, diabetes, kidney problems then medication is your best option. Talk with your physician about this for more guidance. ...Read more
Creatinine level is 3.9, leukocytes 3-5, erthrocytes 10-12 protein ++ in urine. Could it be my medications?
High creatinine: You should see a nephrologist to get answer to your question. Some medicines, of the advil (ibuprofen) class, can cause acute renal failure, which reverses once you stop taking them. Due to the presence of protein and blood in your urine, you need a 24 hour urine collection for creatinine clearance and protein. You also need some blood work to see if you have diseases that can cause proteinuria, diabetes? ...Read moreSee 1 more doctor answer
What are your thoughts on Juicing and using protein powder or flaxseed for weight loss? Will there be a problems with medications or conditions?
Juicing: Fresh organic juicing (with more vegetables than fruits) can be an excellent approach to weight loss. It can be expensive for purchase the vegetables & fruits and time consuming for preparation. I recommend that you read up on it first or consider working with a naturopathic doctor or a nutritionist who is experienced in this area. Rice protein is usually easy on the GI tract. If you get a good > ...Read more
Is the Nutra Bullet healthy to make shakesand using flaxseed or hemp protein. For weightloss?Should there be any medication worries? Levrothryxine in AM/ celexa (citalopram).orhers
If I was recently prescribed gabapentin (sp?) and my neurologist has ordered a spinal tap, could the medication alter the results of the proteins?
Gabapentin: is a commonly prescribed medication with various purposes. It will not cause an abnormality in your spinal fluid. ...Read more
9 year old daughter has glucose of 107, is that concerning? Also, some protein in urine. She had a seizure a few weeks ago, she is on medication.
Is it okay to take mass gainers (protein supplements) under omeprazole medication? I was recently treated for gastroenteritis.
Dvt diagnosed from thighs to knees multiple clots.Protein deficiency. Improvd on medication. Is it life threatening. Can he procreate. N lead nrml lyf?
Yes to all....: Dvt can be a life threatening condition if untreated and it progresses to pulmonary embolism. That is why anticoagulation is critical. Patients who are hypercoagulable due to genetic issues certainly can have children and live a normal life -- they will need to take some precautions while on anticoagulaton, however. ...Read moreSee 1 more doctor answer
Urine dipstick test shows pH of 7.0 and traces of leukocytes and protein. She prescribed Macrobid I went in for loose stools and back and pelvic pain. Should I take the medication
No: Trace leucocytes & trace protein are within normal limits & may be simple contaminants such as from vaginal epithelial cells. Presumably nitrite was negative which would have indicated baceria in your urine. Urine culture from a mid stream specimen, separating labia to avoid contamination, after cleansing with soap towlettes, would be more definitative for uti. That way you and your dr. Would know. ...Read more
- Talk to a doctor live online for free
- High protein medication
- Ensure high protein medication
- Boost high protein nutritional energy drink
- Ask a doctor a question free online
- Nutra pro high protein medication
- Boost medication
- Boost diabetic medication
- Boost pudding medication
- Exercising drinking boost high protein